# SDR CALA2016120901064

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 49,869 hours, 21,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMEREMERGENCY LIGHT FAULT ON PTP.  REPLACED EMERGENCY LIGHT BATTERY AT 21D. OPS CHECKED NORMAL.
